Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hypertension, atenolol 50mg, ramipril 5mg, feels tired, migraine, amitriptyline, horizontal ridges in toe nails

Hi i m Lynsey, Im 26 years old. For 3 years i ve had diagnosed hypertension and i m currently taking medication ( atenolol 50mg and ramipril 5mg) everyday for it. I m a healthy weight, don t smoke, eat a healthy diet and exercise regularly. Since i was at school i ve suffered with GP told me it s a side effect of my medication but i felt this way before i started my medication. For last few months i ve developed terrible headaches. I am a migraine sufferer normally anyway but these headaches have become more frequent and intense. I went to see my GP and he put me on Amitriptyline but this hasn t worked. I m currently doing my nurse training but these problems are getting in the way and making me feel fed up because i just want to be normal . I often have to have a sleep of about 2 hours during the day to relieve my tiredness. I also have horizontal ridges on my toenails which i m not sure what the cause is. Please help, thank you. Lynsey
Asked On : Thu, 3 May 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to your age and the problem of hypertension and the medicines that you are taking is very unlikely in my opinion the reason of hypertension need to be found out, even you can cut down certain medicine try to control the blood pressure with single drug therapy for the functional element try to be happy away from the anxiety and depression you are too young and you can do this, hope this information helps you, have a nice day.
Answered: Wed, 9 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor